# SDR DALA2017010500109

- Difficulty date: August 23, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 41,104 hours, 28,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT LOWER SEAL DEPRESSOR TO BE DAMAGED. COMPLIED WITH PRI 549608-14, AND ER/A 549608-14. BY FABRICATING PROTECTING & INSTALLATION OF AFT SEAL DEPRESSOR ON AFT CARGO DOOR CUTOUT.
